# SDR UIEA200800094

- Difficulty date: March 26, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 37,833 hours, 5,705 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Rub Strip
- Condition: Worn
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBOARD AILERON UPPER SURFACE HAS RUB STRIP WORN THROUGH.  REPAIRED RUB STRIP IAW ATLAS EO 4457A136 AND SRM 57-60-01 FIG 201 AND SRM 51-70-09 AND 51-70-10.
